# SDR WX0A2025020732304

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N194NV
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 19,868 hours, 7,203 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ROW 15 D-E-F PAX 02 MASKS DEPLOYED DURING PUSH BACK  / RE-INSTALLED PSU PANEL IAW AMM 32-21-43-550-801 A"
